# SDR SWAA2016102409046

- Difficulty date: October 19, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 62,757 hours, 36,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A5744U
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL WEB CRACKED BETWEEN BS 344 TO BS 360, BL 0.  R&R WEB PER SRM.
